Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bruise on shin post fall, took rest, bruising subsided, still have the lump that has migrated further down the shin. Help?

I fell on my left knee/shin in mid-july and instantly had a bruise/ hematoma . I rested/iced for a week and resumed running with minimal discomfort. The bruising is gone. The lump is still there - in recent days, I have shifted surfaces (road to trail) with increased pain. The lump seems to have migrated further down my shin. Pain at rest and worse with running. I have a trail race this weekend...Thoughts?!
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Emfredericks,
Thanks for query.
As your lump traveled down it indicates that there is hematoma formed and went down to shin.
you have to go for antibiotic medicine and wait for few days.
If there is no improvement then you have to go for aspiration of blood from the lump.
Ok and bye.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor